The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

five days only on zelboraf and already pretty tired. is it normal?

Forums General Melanoma Community five days only on zelboraf and already pretty tired. is it normal?

  • Post
    beatricefromPARIS
    Participant

      I had to nap at 10:30 am this morning a few minutes after taking my 4 zelboraf pills.

      feeling dizzy and a bit weak only 5 days after having started the treatment. 

      is that normal? Does the fatigue wear off and one gets used to the medicine?

      Or am I preparing an allergic reaction to the stuff (like I did to sorafenib)?

      I had to nap at 10:30 am this morning a few minutes after taking my 4 zelboraf pills.

      feeling dizzy and a bit weak only 5 days after having started the treatment. 

      is that normal? Does the fatigue wear off and one gets used to the medicine?

      Or am I preparing an allergic reaction to the stuff (like I did to sorafenib)?

    Viewing 5 reply threads
    • Replies
        Linny
        Participant

          From what I've read, dizziness is one of the side effects of Zelboraf. There's some more information about Zelboraf's side effects here: http://www.drugs.com/sfx/zelboraf-side-effects.html

          Hopefully someone who's on the drug will respond soon with their personal experience.

          Linny
          Participant

            From what I've read, dizziness is one of the side effects of Zelboraf. There's some more information about Zelboraf's side effects here: http://www.drugs.com/sfx/zelboraf-side-effects.html

            Hopefully someone who's on the drug will respond soon with their personal experience.

            Linny
            Participant

              From what I've read, dizziness is one of the side effects of Zelboraf. There's some more information about Zelboraf's side effects here: http://www.drugs.com/sfx/zelboraf-side-effects.html

              Hopefully someone who's on the drug will respond soon with their personal experience.

              aldakota22
              Participant

                On Zelboraf for 6 months now.Side effects are different for individuals.Mine at first had minor joint pain for 2 or 3 days. the first month  No longer any concern.Hair loss to head and whole body.Loss of some taste.Every 2 to 3 weeks a day or two of diarrhea.No fatigue or appetite loss.Went from 212 lbs down to 195 and holding steady .very sensetive to sun ,Easily might get pre-cancerous basil or squamish  cancers. All in all  can deal with it .The drug can be a real life saver. It is for me.Hope all goes well with your treatment.My prayers and positive energy go out to you. Keep us updated. All the best.   Al

                aldakota22
                Participant

                  On Zelboraf for 6 months now.Side effects are different for individuals.Mine at first had minor joint pain for 2 or 3 days. the first month  No longer any concern.Hair loss to head and whole body.Loss of some taste.Every 2 to 3 weeks a day or two of diarrhea.No fatigue or appetite loss.Went from 212 lbs down to 195 and holding steady .very sensetive to sun ,Easily might get pre-cancerous basil or squamish  cancers. All in all  can deal with it .The drug can be a real life saver. It is for me.Hope all goes well with your treatment.My prayers and positive energy go out to you. Keep us updated. All the best.   Al

                    boot2aboot
                    Participant

                      The side effects get better the longer you are on it…i had hair loss, but now it is growing back- CURLY!!!…tiredness comes and goes…i get up and walk when i feel like napping…that works for a few hours

                      boots

                      beatricefromPARIS
                      Participant
                        Indeed i felt less tired today having taken an antihistaminic which has reduced the redness of face skin
                        Thank you all for your replies
                        beatricefromPARIS
                        Participant
                          Indeed i felt less tired today having taken an antihistaminic which has reduced the redness of face skin
                          Thank you all for your replies
                          beatricefromPARIS
                          Participant
                            Indeed i felt less tired today having taken an antihistaminic which has reduced the redness of face skin
                            Thank you all for your replies
                            beatricefromPARIS
                            Participant
                              Indeed i felt less tired today having taken an antihistaminic which has reduced the redness of face skin
                              Thank you all for your replies
                              beatricefromPARIS
                              Participant
                                Indeed i felt less tired today having taken an antihistaminic which has reduced the redness of face skin
                                Thank you all for your replies
                                beatricefromPARIS
                                Participant
                                  Indeed i felt less tired today having taken an antihistaminic which has reduced the redness of face skin
                                  Thank you all for your replies
                                  boot2aboot
                                  Participant

                                    The side effects get better the longer you are on it…i had hair loss, but now it is growing back- CURLY!!!…tiredness comes and goes…i get up and walk when i feel like napping…that works for a few hours

                                    boots

                                    boot2aboot
                                    Participant

                                      The side effects get better the longer you are on it…i had hair loss, but now it is growing back- CURLY!!!…tiredness comes and goes…i get up and walk when i feel like napping…that works for a few hours

                                      boots

                                    aldakota22
                                    Participant

                                      On Zelboraf for 6 months now.Side effects are different for individuals.Mine at first had minor joint pain for 2 or 3 days. the first month  No longer any concern.Hair loss to head and whole body.Loss of some taste.Every 2 to 3 weeks a day or two of diarrhea.No fatigue or appetite loss.Went from 212 lbs down to 195 and holding steady .very sensetive to sun ,Easily might get pre-cancerous basil or squamish  cancers. All in all  can deal with it .The drug can be a real life saver. It is for me.Hope all goes well with your treatment.My prayers and positive energy go out to you. Keep us updated. All the best.   Al

                                  Viewing 5 reply threads
                                  • You must be logged in to reply to this topic.
                                  About the MRF Patient Forum

                                  The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

                                  The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.